# SDR CA040609015

- Difficulty date: June 9, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 42,741 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FAULT: THE NOSE GEAR DID NOT RETRACT AFTER DEPARTURE. THE FLT CREW RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  NO ADDITIONAL INFORMATION WAS PROVIDED BY THE FLIGHT CREW.  AIRCRAFT OUT OF SERVICE FOR INVEST. NOTE: MORE INFO WILL FOLLOW WHEN AVAILABLE.
